|sever abdomin swelling
Oct 11, 2006
Hi I have been HIV positive for about ten years. I have been taking meds for about eight out of the ten. I have just recently experienced some sever abdominal swelling and have been to see a gastro sp. for this problem, and after several tests still do not have any answers. I was woundering if any of the meds I have been taking could have caused this? the meds are as follows, viread 300mg, sustiva 600mg, and epivir 300mg. please let me know if the doc should be looking for a med side affect or keep running tests.
| Response from Dr. Henry
Depends on what aspect of your abdomen is involved. Do you have liver swelling, pancreas, or gall bladder problems? Do you have increases in intra-abdominal fat (sometimes due to HIV medications), increased gas, or other anatomical clues as to which organ in the abdomen is involved with the swelling? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Can Genital Warts Cause Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.